MAUDE Adverse Event Report: C. R. BARD, INC. SURESTEP FOLEY TRAY SYSTEM BARDEX IC COMPLETE CARE®; CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES

C. R. BARD, INC. SURESTEP FOLEY TRAY SYSTEM BARDEX IC COMPLETE CARE®; CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES
Model Number A303314A
Health Effect - Clinical Code No Information (3190)
Date of Event 01/15/2018
Type of Reportable Event Malfunction
Event or Problem Description
Clinical manager observed leaking indwelling foley catheter.Catheter was inspected to determine source of leak.Foley catheter bag with urimeter.Leak noted to be from urimeter at green spout.When spout was turned to closed position, spout was not fully catching in threads causing foley to leak.

Brand Name
SURESTEP FOLEY TRAY SYSTEM BARDEX IC COMPLETE CARE®
Common Device Name
CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES
Manufacturer (Section D)
C. R. BARD, INC.
605 n 5600 w
salt lake city UT 84116
MDR Report Key7218382
Report Number7218382
Device Sequence Number140518
Product Code MJC
UDI-Device Identifier00801741073786
UDI-Public(01)00801741073786
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/17/2018
Report Date (Section F) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2020
Device Model NumberA303314A
Device Catalogue NumberA303314A
Device Lot NumberNGBX4404
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer01/17/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/17/2018